Bogolyubov chains and the Vlasov and Wigner kinetic equations in post-Galilean approximation
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Statistical mechanics and the theory of dynamical systems, Tome 191 (1989), pp. 162-173
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_191_a14,
author = {I. P. Pavlotsky},
title = {Bogolyubov chains and the {Vlasov} and {Wigner} kinetic equations in {post-Galilean} approximation},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {162--173},
year = {1989},
volume = {191},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_191_a14/}
}
TY - JOUR AU - I. P. Pavlotsky TI - Bogolyubov chains and the Vlasov and Wigner kinetic equations in post-Galilean approximation JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1989 SP - 162 EP - 173 VL - 191 UR - http://geodesic.mathdoc.fr/item/TM_1989_191_a14/ LA - ru ID - TM_1989_191_a14 ER -
I. P. Pavlotsky. Bogolyubov chains and the Vlasov and Wigner kinetic equations in post-Galilean approximation. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Statistical mechanics and the theory of dynamical systems, Tome 191 (1989), pp. 162-173. http://geodesic.mathdoc.fr/item/TM_1989_191_a14/